# SDR FDEA202301070049

- Difficulty date: January 7, 2023
- Submitted: January 16, 2023
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11F
- Aircraft serial: 48547
- Aircraft time: 91,295 hours, 22,259 cycles
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Part number: 3262154
- Part serial: 1210
- Condition: Inoperative
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PDIS  607     30-20  1349     07JAN23  OAK  OPEN  U  ENG 1 ANTI ICE DISAG. DUE TO FREEZING FOG AND ICING  IN ANCHORAGE, WE RETURNED TO OAKLAND  MEL  07JAN23 12:49   OAK U  RELEASED FOR SERVICE PER MEL 30-22-01-02-A.   NR 1 ENG ANTI-ICEVALVE - INOP  OPEN. USE PERFORMANCE PENALTIES."  VALVE LOCKED OPEN. TROUBLESHOOTING  AND IPC EFFECTIVITY/APPLICABILITY  VERIFICATION IS REQUIRED PRIOR  TO INSTALLING PART (S).  AMM: 30-22-01-4-1.  REMOVED AND REPLACED #1 ENGINE ANTI-ICE VALVE IAW AMM 30-22-01-4-1.  FUNCTIONAL TEST IS GOOD PER AMM 30-22-00-5-1, CLEARED MEL.
